# SDR AWXA9700405

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Le Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, B-SYSTEM HYDRAULIC QUANTITY LOSS.  REPLACED SEALS ON NR 3 SPOILER ACTUATOR AND NR 2 ENGINE HYDRAULIC PUMP.
